Go to navigation Go to content
Toll-Free: 888-333-9709
Phone: 214-346-9529
The Girards Law Firm

Fungal meningitis from Injections can look like a Stroke


Blog Category:
7/27/2013
Comments (0)

In a new study, it has been revealed that fungal meningitis caused by contaminated steroid injections can fool the doctors into thinking it is a stroke, delaying needed treatment.  Some have died from failure to treat, with the proper diagnosis being made for the first time at autopsy.  The symptoms can start weeks to months after a steroid injection. Read the study here.

For more information about injuries or deaths from a compounding pharmacy please call Girards Law Firm at 888-897-2762



Category: Compounding Pharmacy


There are no comments.

Post a comment

Post a Comment to "Fungal meningitis from Injections can look like a Stroke"

To reply to this message, enter your reply in the box labeled "Message", hit "Post Message."

Name:*

Email:* (will not be published)

Message:*

Notify me of follow-up comments via email.